# SDR SIMA20140115006

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 35,948 hours, 32,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 18999
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R RT EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A.  R & R NR 4 EMERGENCY BATTERY & CHARGER IAW AE WORK CARD 33-700-19.  COMPLIED WITH EMERGENCY LIGHTING SYS OPERATIONAL CHECK IAW AE WORK CARD 33-700-19.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
